MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC HCG CASSETTE RAPID TEST; VISUAL, PREGNANCY HCG, PRESCRIPTION USE

CARDINAL HEALTH 200, LLC HCG CASSETTE RAPID TEST; VISUAL, PREGNANCY HCG, PRESCRIPTION USE
Model Number B1077-22
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Control testing performed on the hcg urine cassette rapid test found that some of the kits from lot number hcg1022010 got a positive result on a negative control.(some from this lot did have acceptable quality control results.) this testing was control testing only.Internal recall of lot number hcg1022010 conducted and vendor contacted directly regarding issue.Samples from affected lot will be sent vendor for investigation.

Brand Name
HCG CASSETTE RAPID TEST
Common Device Name
VISUAL, PREGNANCY HCG, PRESCRIPTION USE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key13479725
Report Number13479725
Device Sequence Number20199214
Product Code JHI
UDI-Device Identifier20885380020251
UDI-Public20885380020251
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
Report Date (Section F) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberB1077-22
Device Catalogue NumberB1077-22
Device Lot NumberHCG1022010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer02/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/27/2022